Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 141, NWS Tulsa, OK

April 26, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 6:22 AM CDT for 4 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2017, 6:22 AM CDT (11:22 UTC)
Expired
Apr 26, 2017, 7:00 AM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS54 KTSA 261122
SVRTSA
OKC061-077-079-121-261200-
/O.NEW.KTSA.SV.W.0141.170426T1122Z-170426T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
622 AM CDT WED APR 26 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Haskell County in southeastern Oklahoma...
  Northern Latimer County in southeastern Oklahoma...
  Northwestern Le Flore County in southeastern Oklahoma...
  East central Pittsburg County in southeastern Oklahoma...

* Until 700 AM CDT

* At 622 AM CDT, a severe thunderstorm was located 5 miles west of
  Robbers Cave State Park, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Wilburton...                      Stigler...
  Quinton...                        Keota...
  McCurtain...                      Kinta...
  Robbers Cave State Park...        Mc Curtain...
  Lequire...                        Kanima...
  Featherston...                    Milton...
  Lewisville...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3487 9544 3505 9554 3539 9501 3510 9474
TIME...MOT...LOC 1122Z 238DEG 41KT 3497 9543 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
889 
WWUS54 KTSA 261143
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
643 AM CDT WED APR 26 2017

OKC121-261153-
/O.CAN.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Pittsburg OK-
643 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PITTSBURG COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
      3495 9520
TIME...MOT...LOC 1143Z 235DEG 37KT 3509 9522 

$$

OKC061-077-079-261200-
/O.CON.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Haskell OK-Latimer OK-Le Flore OK-
643 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HASKELL...NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE
COUNTIES...

At 643 AM CDT, a severe thunderstorm was located near Kinta, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Stigler...                        Keota...
McCurtain...                      Kinta...
Mc Curtain...                     Lequire...
Kanima...                         Milton...
Lewisville...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
      3495 9520
TIME...MOT...LOC 1143Z 235DEG 37KT 3509 9522 

HAIL...1.00IN
WIND...60MPH
 
$$
677 
WWUS54 KTSA 261159
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
659 AM CDT WED APR 26 2017

OKC061-077-079-261209-
/O.EXP.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Haskell OK-Latimer OK-Le Flore OK-
659 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR HASKELL...NORTHEASTERN LATIMER
AND NORTHWESTERN LE FLORE COUNTIES WILL EXPIRE AT 700 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.

LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
      3495 9520
TIME...MOT...LOC 1159Z 241DEG 38KT 3515 9505 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:14 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 26, 3:14 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
314 AM CDT Wed Apr 26 2017

.DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.

A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.

A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  43  70  56 /  20  10  10  40
FSM   66  44  74  56 /  90  20  10  30
MLC   61  42  74  58 /  80  10  10  10
BVO   56  40  68  51 /  20  10  20  40
FYV   60  41  68  54 /  90  20  10  40
BYV   65  42  68  55 /  90  20  10  30
MKO   59  44  71  56 /  70  10  10  30
MIO   54  39  67  53 /  60  20  10  40
F10   59  44  72  58 /  30  10  10  20
HHW   66  44  75  58 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ058-062-
     063-065>076.

AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
     010-011-019-020-029.

&&

SHORT TERM...06
LONG TERM....12
Hazardous weather outlook, Apr 26, 5:18 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Wed Apr 26 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Wed Apr 26 2017

...Severe storms and flash flooding possible through early afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Far Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms continue this morning
across portions of eastern Oklahoma and western Arkansas ahead of
a slow moving cold front. As a strong upper storm system
approaches from the southwest today, renewed thunderstorm
development is likely, mainly across far eastern Oklahoma and
western Arkansas. The main threat from these storms will be
damaging winds and large hail. There is a limited tornado threat,
mainly across far southeast Oklahoma into western Arkansas, until
the front clears the area, later this afternoon.

Flash flooding is also a major concern. Some locations have
received 1-2 inches of rain from the overnight storms, and soils
are already saturated. Additional rainfall totals are expected to
be in the 1 to 2 inch range across portions of eastern Oklahoma
and western Arkansas. A flash flood watch remains in effect until
1 PM for portions of the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
There may be a brief lull in thunderstorms late Wednesday into
Thursday between weather systems. Additional storms may form
Thursday evening as the next low pressure system approaches.

On Friday, a warm front will move north across central and
eastern Oklahoma and be a focus for strong to severe
thunderstorms. The airmass may remain capped much of the afternoon
on Friday, with the better chance for storms developing by late
afternoon into early evening. Strong deep layer wind shear and
moderate instability will support supercells capable of large
hail, damaging winds and tornadoes across much of the Southern
Plains. Eventually, these late afternoon and evening storms will
form a large complex of storms, with the potential for heavy rain.

Flooding is becoming an increasing concern for this weekend's
upcoming storm system. It now appears that 6-7 inches of rain is
possible for portions of southeast Oklahoma into western Arkansas
with isolated higher amounts. This will cause river flooding as
well as flash flooding.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to follow the latest updates regarding the expected
hazardous weather this week. Get graphical forecasts at
weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook.

CORFIDI

In the hours before

Local storm report, Apr 26, 2:51 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     TSTM WND DMG     HIGHFILL                36.26N 94.36W
04/26/2017                   BENTON             AR   COUNTY OFFICIAL

            PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
            ESTIMATED.

&&

DMJ
Special weather statement, Apr 26, 4:17 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
417 AM CDT WED APR 26 2017

OKZ073-260945-
Pittsburg OK-
417 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG COUNTY UNTIL
445 AM CDT...

At 416 AM CDT, a strong thunderstorm was located 3 miles northwest of
Mcalester, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Krebs...
Savanna...                        Crowder...
Alderson...                       Canadian...
Arrowhead State Park...           Blocker...
Featherston...

A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

LAT...LON 3525 9561 3524 9560 3523 9562 3522 9562
      3522 9560 3525 9557 3525 9554 3506 9535
      3503 9541 3503 9551 3498 9551 3480 9587
      3500 9593
TIME...MOT...LOC 0916Z 234DEG 45KT 3497 9580
Special weather statement, Apr 26, 4:22 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
422 AM CDT WED APR 26 2017

OKZ073-075-260945-
Pittsburg OK-Latimer OK-
422 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 445 AM CDT...

At 422 AM CDT, a strong thunderstorm was located near Mcalester,
moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Krebs...
Alderson...                       Blocker...
Featherston...                    Bache...

A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

LAT...LON 3519 9546 3516 9545 3516 9544 3498 9536
      3485 9578 3502 9586
TIME...MOT...LOC 0922Z 247DEG 34KT 3497 9575
Special weather statement, Apr 26, 4:37 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 AM CDT WED APR 26 2017

OKZ066-067-070-071-261015-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
437 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN WAGONER...NORTHERN MUSKOGEE AND EAST CENTRAL OKMULGEE
COUNTIES UNTIL 515 AM CDT...

At 437 AM CDT, a strong thunderstorm was located 3 miles southeast of
Boynton, moving northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Wagoner...
Fort Gibson...                    Okay...
Oktaha...                         Taft...
Boynton...                        Council Hill...
Tullahassee...                    Wainwright...
Summit...                         Jamesville...

LAT...LON 3595 9537 3584 9524 3583 9525 3582 9527
      3581 9526 3581 9521 3577 9516 3546 9559
      3566 9578
TIME...MOT...LOC 0937Z 228DEG 45KT 3563 9560
Special weather statement, Apr 26, 4:43 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 AM CDT WED APR 26 2017

OKZ060-066-067-261000-
Tulsa OK-Okmulgee OK-Wagoner OK-
443 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAGONER...
NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 500 AM
CDT...

At 443 AM CDT, a strong thunderstorm was located over Beggs, moving
northeast at 50 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Broken Arrow...                   Bixby...
Beggs...                          Preston...
Stonebluff...                     Liberty...
Hectorville...                    Leonard...

LAT...LON 3600 9583 3588 9568 3585 9572 3586 9577
      3583 9577 3564 9608 3571 9616
TIME...MOT...LOC 0943Z 227DEG 45KT 3572 9606
Special weather statement, Apr 26, 5:18 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT WED APR 26 2017

OKZ070-072-074-261100-
Haskell OK-Muskogee OK-Sequoyah OK-
518 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...CENTRAL
SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 600 AM CDT...

At 518 AM CDT, a strong thunderstorm was located 3 miles north of
Stigler, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Sallisaw...                       Stigler...
Muldrow...                        Vian...
Gans...                           Marble City...
Tamaha...                         Brushy Lake State Park...
Brushy...                         Kanima...
Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 295 and
318.

A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3542 9454 3535 9472 3536 9475 3536 9477
      3533 9479 3532 9481 3531 9482 3518 9513
      3534 9524 3564 9473 3564 9470
TIME...MOT...LOC 1018Z 239DEG 44KT 3530 9511

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.